Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have pain in back and hip. No medication till now and no medical history. What to do?

Hi and thank you.
I was in the Army for over 23 years injured my lower back caring a soldier for medical aid.
I have had pain in my back and now I am have bad pain in my hip.
It is a sharp stabbing pain in the groin area with a popping felling. I feel pain in the back buttock as well.
This pain has come to a point wear now my left leg is also giving out. I am still very fit and ran allot in the army and carried a large ruck as well sometimes for than 100lbs for over 25 miles.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Orthopaedic Surgeon 's  Response
hallo my friend
i have rade your complete history
you need some neurotropics like pregabalin
and calcium suppliment with vit D

take rest , take some analgesic , hot or cold fomentation
avoid lifting weights
sit with taking support to your back
continue spine extension exersizes
if not relieved you may need MRI LS spine
there can be nerve compression
for further queiry u can contact me on drvaibhavg@yahoo.com
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor